# SDR 2002F00113

- Difficulty date: January 11, 2001
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST 'A' SYSTEM HYDRAULIC FLUID QUANTITY IN FLIGHT INTO RDU.  COMPLIED WITH FLIGHT OPERATION MANUAL PROCEDURE CHECKLIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  (M)
